# SDR SWAA010770

- Difficulty date: March 14, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 42,782 hours, 41,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 573149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND WINDOW POST CRACKED AT LT SIDE, BETWEEN CAPT''S NR 1 & NR 2 WINDOWS.  REPAIRED WINDOW POST PER SRM.
